# SDR SIMA20141028006

- Difficulty date: October 28, 2014
- Submitted: November 3, 2014
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 36,153 hours, 32,620 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78812
- Condition: Inoperative
- Location: Rows 17-18
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN AFT CABIN, LAST ROW, INOPERATIVE.   R & R THE LIGHT AT ROWS 17 & 18 IAW AMM 33-50-12.  OPS CHECKED GOOD.
